Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 13, NWS Morristown, TN

June 13, 2013Blount County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 13, 2013, 4:52 PM EDT for Blount County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 4:52 PM EDT (20:52 UTC)
Expired
Jun 13, 2013, 7:45 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Blount County, TN

The radar

The Knoxville radar (KMRX), 70 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-131 m²/s²
0-3 km storm-relative helicity
-109 m²/s²
Significant tornado parameter
0.0
Supercell composite
-2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WGUS54 KMRX 132052
FFWMRX
TNC009-132345-
/O.NEW.KMRX.FF.W.0013.130613T2052Z-130613T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BLOUNT COUNTY IN EAST TENNESSEE...

* UNTIL 745 PM EDT

* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE VERY HEAVY RAIN OF NEARLY THREE INCHES OCCURRED OVER A 
  SMALL...MOSTLY RURAL AREA...SOUTH OF TOWNSEND AND EAST OF CADES
  COVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3564 8389 3568 8370 3564 8366 3557 8366
      3556 8371 3555 8378

$$

GDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:27 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 13, 2:27 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
227 PM EDT THU JUN 13 2013

.SHORT TERM...
CURRENTLY TWO LINES MOVING THROUGH THE FORECAST AREA. THE LINE
FARTHEST WEST IS ALONG AND AHEAD OF THE COLD FRONT. THERE ARE SOME
WIDELY SCATTERED SHOWERS DEVELOPING ACROSS NORTH/NORTHEAST
KY/WV IN THE VICINITY OF THE COLD POOL ALOFT. HAVE LEFT SLIGHT
CHANCE OF SHOWERS INTO THE MID EVENING TO ACCOUNT FOR THIS.
OTHERWISE MUCH DRIER AND RELATIVELY COOLER AIR WILL MOVE ACROSS THE
REGION OVERNIGHT. FORECAST MODEL SOUNDINGS DIFFER WITH THEIR
HANDLING OF LOW LEVEL MOISTURE TOMORROW AT THE 850MB HEIGHT. THE
NAM IS NEARLY SATURATED WHILE THE GFS IS MUCH DRIER. USUALLY THE
NAM HANDLES THE VERTICAL LEVELS BETTER BUT WITH A DRY AIR MASS
FILLING IN BEHIND THE TROUGH AND THE EASTERN EDGE OF THE RIDGE
BRINGING SINKING AIR...FIND IT HARD TO BUY MOSTLY CLOUDY SKIES
SHORTLY AFTER NOON. IN THE WAKE OF THE FRONT...DAYTIME TEMPERATURES
WILL BE PLEASANT GENERALLY LOWER TO MID 80S.

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...AT THE BEGINNING OF
THIS PERIOD...HIGH PRESSURE HAS BUILT INTO THE REGION AT THE
SURFACE AND THE UPPER RIDGE CENTERED OVER TX IS TRYING TO BUILD
INTO THE REGION AS WELL. BY SUNDAY AFTERNOON...THE SURFACE HIGH HAS
MOVED TO THE EAST ALLOWING A RETURN FLOW TO SET UP...AND THE RIDGE
HAS BEEN FLATTENED BY A DISTURBANCE. SURFACE DEWPOINTS WILL BE BACK
INTO THE 60S AREA-WIDE BY THEN...AND THE FIRST CHANCE OF
SHOWERS/STORMS COMES BACK INTO THE AREA. CHANCES OF SHOWERS/STORMS
CONTINUE THROUGH MONDAY...THEN TAPERS OFF SOMEWHAT BY TUESDAY.
SEVERE THUNDERSTORM CHANCES LOOK TO BE WELL WEST OF OUR AREA.

FINALLY BY WEDNESDAY...DRY AIR MOVES INTO THE REGION AND THE
FORECAST IS DRY FOR THE REST OF THE PERIOD.

FOR TEMPERATURES...MODEL GUIDANCE SEEMS GOOD OVERALL...WENT CLOSE
TO GUIDANCE FOR MOST PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             66  86  61  89  67 /  10  10   0   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  61  83  59  88  66 /  10  10   0   0  10
OAK RIDGE, TN                       61  84  59  89  64 /  10  10   0   0  10
TRI CITIES AIRPORT, TN              57  81  52  86  60 /  20  10   0   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

AC/GM
Hazardous weather outlook, Jun 13, 2:35 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
235 PM EDT THU JUN 13 2013

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-141845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
235 PM EDT THU JUN 13 2013 /135 PM CDT THU JUN 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL BE MOVING THROUGH THE AREA THIS AFTERNOON...WITH
THE MAIN THREAT FROM THESE STORMS BEING DAMAGING OUTFLOW WINDS UP
TO ABOUT 70 MPH.  HAIL UP TO ONE INCH...AND LOCALIZED FLOODING OF
LOW SPOTS ARE ALSO POSSIBLE...AS WELL AS A BRIEF ISOLATED TORNADO
WITH THE STRONGEST STORMS.

THE STORMS WILL MOVE SOUTH END EAST...OUT OF THE AREA THIS
EVENING...AS A COLD FRONT PUSHES INTO THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ON-GOING AT THIS TIME FOR THIS AFTERNOON.

In the hours before

Local storm report, Jun 13, 3:04 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ROAN MOUNTAIN           36.18N 82.07W
06/13/2013  E0.50 INCH       CARTER             TN   PUBLIC

            0.5 INCH HAIL REPORTED IN STATE PARK.

&&
Local storm report, Jun 13, 3:29 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
329 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     WISE                    36.98N 82.58W
06/13/2013                   WISE               VA   PUBLIC

            A FEW TREES DOWN REPORTED BY PUBLIC.

0113 PM     TSTM WND DMG     2 E SNEEDVILLE          36.54N 83.18W
06/13/2013                   HANCOCK            TN   LAW ENFORCEMENT

            A FEW TREES DOWN 2 EAST OF SNEEDVILLE

0123 PM     TSTM WND DMG     1 NW CHURCH HILL        36.54N 82.72W
06/13/2013                   HAWKINS            TN   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
            COUNTY-LINE.

0135 PM     TSTM WND DMG     HONAKER                 37.02N 81.98W
06/13/2013                   RUSSELL            VA   LAW ENFORCEMENT

            TREES DOWN IN THE HONAKER AREA.

0138 PM     TSTM WND DMG     2 E LEBANON             36.90N 82.04W
06/13/2013                   RUSSELL            VA   LAW ENFORCEMENT

            A FEW TREES DOWN.

0146 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
06/13/2013                   SULLIVAN           TN   911 CALL CENTER

            POWER LINES AND TREES DOWN IN KINGSPORT.

0158 PM     TSTM WND DMG     WHITE PINE              36.10N 83.30W
06/13/2013                   JEFFERSON          TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE WHITE PINE AREA.

0200 PM     TSTM WND DMG     1 N NEWPORT             35.97N 83.19W
06/13/2013                   COCKE              TN   LAW ENFORCEMENT

            TREES DOWN.

0205 PM     TSTM WND DMG     FALL BRANCH             36.42N 82.62W
06/13/2013                   WASHINGTON         TN   LAW ENFORCEMENT

            TREES DOWN.

0210 PM     TSTM WND GST     JOHNSON CITY            36.33N 82.37W
06/13/2013  E65.00 MPH       WASHINGTON         TN   AMATEUR RADIO

            ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE

0217 PM     HAIL             JONESVILLE              36.69N 83.12W
06/13/2013  E1.00 INCH       LEE                VA   AMATEUR RADIO

            QUARTER SIZE HAIL BY SPOTTER.

0230 PM     TSTM WND DMG     JELLICO                 36.58N 84.13W
06/13/2013                   CAMPBELL           TN   LAW ENFORCEMENT

            A FEW TREES DOWN NEAR JELLICO.

0235 PM     TSTM WND DMG     GATE CITY               36.64N 82.58W
06/13/2013                   SCOTT              VA   911 CALL CENTER

            SEVERAL TREES DOWN AROUND THE GATE CITY AREA.

0235 PM     TSTM WND DMG     SNEEDVILLE              36.54N 83.21W
06/13/2013                   HANCOCK            TN   LAW ENFORCEMENT

            TREES DOWN COUNTY-WIDE.

0240 PM     TSTM WND DMG     5 SE MARYVILLE          35.70N 83.91W
06/13/2013                   BLOUNT             TN   LAW ENFORCEMENT

            TREES DOWN

0242 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
06/13/2013                   CARTER             TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY-WIDE

0250 PM     HAIL             ROAN MOUNTAIN           36.18N 82.07W
06/13/2013  E0.50 INCH       CARTER             TN   PUBLIC

            0.5 INCH HAIL REPORTED IN STATE PARK.

0250 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/13/2013                   HAWKINS            TN   LAW ENFORCEMENT

            A FEW TREES DOWN COUNTY-WIDE.

0300 PM     TSTM WND DMG     LUTTRELL                36.21N 83.74W
06/13/2013                   UNION              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE LUTTRELL AREA.

0315 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
06/13/2013                   WASHINGTON         TN   LAW ENFORCEMENT

            TREES ACROSS HOMES IN JOHNSON CITY, TN. ALSO, TREES DOWN
            COUNTY-WIDE.

0320 PM     TSTM WND DMG     3 E OLIVER SPRINGS      36.04N 84.28W
06/13/2013                   ANDERSON           TN   LAW ENFORCEMENT

            A FEW TREES DOWN IN OLIVER SPRINGS, TN

&&
Local storm report, Jun 13, 3:56 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             KODAK                   35.97N 83.63W
06/13/2013  E0.25 INCH       SEVIER             TN   PUBLIC

            PEA SIZED HAIL

&&
Local storm report, Jun 13, 4:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      3 S JONESBOROUGH        36.25N 82.48W
06/13/2013                   WASHINGTON         TN   EMERGENCY MNGR

            STATE ROUTE 81 CLOSED FROM MOUNT ZION RD TO TOMMY
            CAMPBELL ROAD DUE TO FLOOD WATERS.

&&
Local storm report, Jun 13, 4:19 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
419 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     WISE                    36.98N 82.58W
06/13/2013                   WISE               VA   PUBLIC

            A FEW TREES DOWN REPORTED BY PUBLIC.

0113 PM     TSTM WND DMG     2 E SNEEDVILLE          36.54N 83.18W
06/13/2013                   HANCOCK            TN   LAW ENFORCEMENT

            A FEW TREES DOWN 2 EAST OF SNEEDVILLE

0123 PM     TSTM WND DMG     1 NW CHURCH HILL        36.54N 82.72W
06/13/2013                   HAWKINS            TN   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
            COUNTY-LINE.

0135 PM     TSTM WND DMG     HONAKER                 37.02N 81.98W
06/13/2013                   RUSSELL            VA   LAW ENFORCEMENT

            TREES DOWN IN THE HONAKER AREA.

0138 PM     TSTM WND DMG     2 E LEBANON             36.90N 82.04W
06/13/2013                   RUSSELL            VA   LAW ENFORCEMENT

            A FEW TREES DOWN.

0146 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
06/13/2013                   SULLIVAN           TN   911 CALL CENTER

            POWER LINES AND TREES DOWN IN KINGSPORT.

0158 PM     TSTM WND DMG     WHITE PINE              36.10N 83.30W
06/13/2013                   JEFFERSON          TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE WHITE PINE AREA.

0200 PM     TSTM WND DMG     1 N NEWPORT             35.97N 83.19W
06/13/2013                   COCKE              TN   LAW ENFORCEMENT

            TREES DOWN.

0205 PM     TSTM WND DMG     FALL BRANCH             36.42N 82.62W
06/13/2013                   WASHINGTON         TN   LAW ENFORCEMENT

            TREES DOWN.

0210 PM     TSTM WND GST     JOHNSON CITY            36.33N 82.37W
06/13/2013  E65.00 MPH       WASHINGTON         TN   AMATEUR RADIO

            ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE

0217 PM     HAIL             JONESVILLE              36.69N 83.12W
06/13/2013  E1.00 INCH       LEE                VA   AMATEUR RADIO

            QUARTER SIZE HAIL BY SPOTTER.

0230 PM     TSTM WND DMG     JELLICO                 36.58N 84.13W
06/13/2013                   CAMPBELL           TN   LAW ENFORCEMENT

            A FEW TREES DOWN NEAR JELLICO.

0235 PM     TSTM WND DMG     GATE CITY               36.64N 82.58W
06/13/2013                   SCOTT              VA   911 CALL CENTER

            SEVERAL TREES DOWN AROUND THE GATE CITY AREA.

0235 PM     TSTM WND DMG     SNEEDVILLE              36.54N 83.21W
06/13/2013                   HANCOCK            TN   LAW ENFORCEMENT

            TREES DOWN COUNTY-WIDE.

0240 PM     TSTM WND DMG     5 SE MARYVILLE          35.70N 83.91W
06/13/2013                   BLOUNT             TN   LAW ENFORCEMENT

            TREES DOWN

0242 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
06/13/2013                   CARTER             TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY-WIDE

0250 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/13/2013                   HAWKINS            TN   LAW ENFORCEMENT

            A FEW TREES DOWN COUNTY-WIDE.

0250 PM     HAIL             ROAN MOUNTAIN           36.18N 82.07W
06/13/2013  E0.50 INCH       CARTER             TN   PUBLIC

            0.5 INCH HAIL REPORTED IN STATE PARK.

0300 PM     TSTM WND DMG     4 SE ELIZABETHTON       36.30N 82.18W
06/13/2013                   CARTER             TN   LAW ENFORCEMENT

            TREES DOWN.

0300 PM     TSTM WND DMG     LUTTRELL                36.21N 83.74W
06/13/2013                   UNION              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE LUTTRELL AREA.

0315 PM     NON-TSTM WND DMG SHADY VALLEY            36.52N 81.93W
06/13/2013                   JOHNSON            TN   LAW ENFORCEMENT

            TREES DOWN ACROSS SHADY VALLEY BY DISPATCH.

0315 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
06/13/2013                   WASHINGTON         TN   LAW ENFORCEMENT

            TREES ACROSS HOMES IN JOHNSON CITY, TN. ALSO, TREES DOWN
            COUNTY-WIDE.

0320 PM     TSTM WND DMG     3 E OLIVER SPRINGS      36.04N 84.28W
06/13/2013                   ANDERSON           TN   LAW ENFORCEMENT

            A FEW TREES DOWN IN OLIVER SPRINGS, TN

0340 PM     TSTM WND GST     NEWPORT                 35.96N 83.19W
06/13/2013  E70.00 MPH       COCKE              TN   AMATEUR RADIO

0342 PM     HAIL             KODAK                   35.97N 83.63W
06/13/2013  E0.25 INCH       SEVIER             TN   PUBLIC

            PEA SIZED HAIL

0345 PM     FLASH FLOOD      3 S JONESBOROUGH        36.25N 82.48W
06/13/2013                   WASHINGTON         TN   EMERGENCY MNGR

            STATE ROUTE 81 CLOSED FROM MOUNT ZION RD TO TOMMY
            CAMPBELL ROAD DUE TO FLOOD WATERS.

0400 PM     FUNNEL CLOUD     SEVIERVILLE             35.89N 83.58W
06/13/2013                   SEVIER             TN   AMATEUR RADIO

            FUNNEL CLOUD REPORTED NEAR SEVIERVILLE, TN

0400 PM     TSTM WND DMG     SEYMOUR                 35.87N 83.77W
06/13/2013                   SEVIER             TN   LAW ENFORCEMENT

            TREES DOWN NEAR SEYMOUR

0400 PM     TSTM WND DMG     UNICOI                  36.19N 82.35W
06/13/2013                   UNICOI             TN   LAW ENFORCEMENT

            TREES DOWN NEAR UNICOI

&&
Local storm report, Jun 13, 4:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 SSW COSBY             35.77N 83.27W
06/13/2013                   COCKE              TN   PUBLIC

            SEVERAL TREES DOWN ON HIGHWAY 321 NEAR BAXTER RD.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:00 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Washington45 min
Jun 13, 1:00 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan45 min
Jun 13, 1:28 PM EDTSevere Thunderstorm WarningMRXCarter, Hancock, Hawkins, Johnson, Sullivan, Washington62 min
Jun 13, 1:33 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more57 min
Jun 13, 1:42 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson, Sevier48 min
Jun 13, 1:45 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson45 min
Jun 13, 2:05 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott40 min
Jun 13, 2:13 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock47 min
Jun 13, 2:15 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier30 min
Jun 13, 2:16 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier44 min
Jun 13, 2:20 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan40 min
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Unicoi, Washington22 min
Jun 13, 2:31 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins29 min
Jun 13, 2:34 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Jefferson, Knox, Union41 min
Jun 13, 2:48 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi, Washington27 min
Jun 13, 2:49 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington41 min
Jun 13, 2:53 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan37 min
Jun 13, 2:59 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Morgan, Roane46 min
Jun 13, 3:10 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi, Washington65 min
Jun 13, 3:10 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Jefferson, Knox and 2 more65 min
Jun 13, 3:17 PM EDTTornado WarningMRXCocke, Grainger, Jefferson, Knox, Sevier43 min
Jun 13, 3:21 PM EDTAreal Flood AdvisoryMRXCarter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more3 hr
Jun 13, 3:32 PM EDTTornado WarningMRXGreene28 min
Jun 13, 3:39 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Knox, Sevier66 min
Jun 13, 3:42 PM EDTFlash Flood WarningMRXCarter, Unicoi, Washington4 hr
Jun 13, 3:54 PM EDTTornado WarningMRXCocke, Jefferson, Sevier36 min
Jun 13, 3:56 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe, Sevier64 min
Jun 13, 4:04 PM EDTAreal Flood AdvisoryMRXBlount, Cocke, Jefferson, Knox, Sevier3 hr
Jun 13, 4:12 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Sevier33 min
Jun 13, 4:27 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk63 min
Jun 13, 4:29 PM EDTAreal Flood AdvisoryMRXBlount, Monroe3 hr
Jun 13, 4:42 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion48 min
Jun 13, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley, Polk37 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.